Woah there, it looks like your browser is out of date.

To get the best experience, please update your browser.

Advil Cold & Sinus Non-Drowsy Ibuprofen Coated Caplets 200mg - 40 CT
2 varieties available

Advil Cold & Sinus Non-Drowsy Ibuprofen Coated Caplets 200mg - 40 CT

BY ADVIL

4.6 out of 5 stars
  • 5 Stars74%
  • 4 Stars22%
  • 3 Stars2%
  • 2 Stars1%
  • 1 Star1%
4.69 / 5 based on 194 Reviews

Product Description

AdvilÂŽ Cold & Sinus Non-Drowsy Ibuprofen Coated Caplets* 200mg.
Pain reliever/fever reducer (NSAID).
Pseudoephedrine HCI 30mg.
Nasal decongestant.
Relieves sinus pressure, nasal congestion and fever.
*Oval-shaped tablets. see more...

Top Questions See all 1 Q&A

  • Best sinus medication? I am dying here today 😷 Tylenol Sinus Con...2 Answers
Advil Cold & Sinus Non-Drowsy Ibuprofen Coated Caplets 200mg - 40 CT
Advil Cold & Sinus Non-Drowsy Ibuprofen Coated Caplets 200mg - 40 CT
Reviews (194)
Q&A (1)
Media (5)
Leave a Review
PRODUCT HIGHLIGHTS
  • "This is my go-to product every time I have a cold." in 2 reviews
  • "This medicine is pretty good for sinus headaches or infections." in 1 review
  • "It relieves sinus pressure, helps clear up a runny nose, cures a sore throat and helps with headaches! " in 1 review
  • "advil cold and sinus flue really works it really kills the cold and makes you fell 1000 times better than you did before. " in 1 review
  • "This product provides pain relief and clears congestion and it works fast!" in 1 review
Joy S.
Naperville, IL
41 reviews
This is the only allergy pill I can take, as it contains ibuprofen instead of acetaminophen. It helps with sinus pain and pressure, and helps me try to tolerate being exposed to allergens like perfume and cologne when at work. Chiropractic care has helped me the most, but this works as a decent band-aid for four hours at a time. The store brand generic has the exact same ingredients.
Pam K.
Middleport, NY
12 reviews
I absolutely could not live with out Advil Cold & Sinus. It knocks out my sinus pressure and headache everytime. I also take it to help with the dizziness I have due to my vertigo. I always have 2 boxes on hand!
Bridgett M.
New York, NY
36 reviews
Only product that truly performs as it boasts. I don't know what I would do every year when cold season comes around without Advil cold & sinus. I've recommended to every person I know. Far superior to DayQuil!
Savannah R.
214 reviews
Can't even begin to say how many times this has helped me. It works miracles. The worst thing ever is to get a head cold. This will knock it right out and you won't even be drowsy.
Mary S.
Tampa, FL
111 reviews
This is the only product that works. Given that I live in FL and allergies are really bad here. This is awesome and actually works better that a prescription!
guadalupe m.
7 reviews
For Sinus Symptoms "I use Advil cold and sinus very sparingly for when I get the worst combination of debilitating sinus headache and earache. It is the only thing that takes away the pain that makes me want to sleep all day long for days on end. It improves my quality of life from bottom of the barrel to functioning with only minor discomfort. I try to only take the bare minimum dose, just to take the edge off. If that is ineffective after several hours, I may layer it with another one. If that is still ineffective, then several hours later I will take two together. Never have tea or coffee when you take these because it is a "speedy" medication and not "sleepy". It is great if you have to function, such is going to work versus calling off."
Freya P.
Brooklyn, NY
39 reviews
Badge Icon
Wellness Guru Expert
Level 2
Advil Cold & Sinus Non-Drowsy Ibuprofen Coated Caplets 200mg - 40 CT This product will forever get a 5+ star rating from me! I have issues with my sinuses & whenever I get a cold those issues are 100 times worse! It takes away the sinus pain & pressure without making me feel tired. I've been depending on Advil Cold & Sinus for YEARS bc it always does the trick!
Donna N.
33 reviews
These are really strong. Don't take with additional cold medicine. I use these only when I have really bad colds. They are affordable and convenient when you have to cram for school.
Sarah L.
New York, NY
198 reviews
Badge Icon
Wellness Guru Expert
Level 3
This product saved me while I was traveling for a client at work. DayQuil only gave me relief for an hour and this kept me going for about six hours! While I did have a big crash coming off of this, it helped SO much when I needed to keep going. Also to be noted, this had to be purchased from a pharmacist, it was not accessible on the shelves.
🌲Morgan S.
Chino Hills
8 reviews
Picture being in Hawaii on a beautiful tropical vacation and then BAM you’re slammed with a sinus infection. No!! Well, I was in luck, I happened to drop by a drugstore and found some of this and by the next day I was feeling pretty darn fabulous. I don’t always take meds over the counter, for fear of being drowsy, but I was still able to hike mountains and enjoy my tropical vacation!
Cassie P.
St. John's, NL
72 reviews
Badge Icon
Wellness Guru Expert
Level 1
Best sinus medication? I am dying here today 😷 Tylenol Sinus Congestion & Pain for Adults or Advil Cold & Sinus Non-Drowsy Ibuprofen Coated Caplets 200mg - 40 CT ? Or any other brand?

Join now to gain access to over 20 million product reviews, free full size samples, and the latest product news.

Get Started

Are you a Brand or Agency? Contact Us